# SDR AU001232

- Difficulty date: December 17, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: EASPC850340
- Condition: Faulty
- Location: Stall Warning
- Part time: 1,399 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) STALL PROTECTION COMPUTER FAULTY.
